Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Wave Front Sets, Local Smoothing and Bourgain's Circular Maximal Theorem

Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge
Annals of Mathematics
Second Series, Vol. 136, No. 1 (Jul., 1992), pp. 207-218
Published by: Annals of Mathematics
DOI: 10.2307/2946549
Stable URL: http://www.jstor.org/stable/2946549
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Wave Front Sets, Local Smoothing and Bourgain's Circular Maximal Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[207]
    [207]
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218